# SDR SWAA2023070657501

- Difficulty date: June 9, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED INTERNAL STRUCTURE BTW 907 TO BS 927 FWD POSITION BTW STR 26R TO STR 27R AFT CARGO COMPARTMENT 2023-378093CRACK ON STIFFENER LOCATED INTERNAL STRUCTURE BTW 907 TO BS 927 FWD POSITION BTW STR 26R TO STR 27R AFT CARGO COMPARTMENT<[01] REPLACED STIFFENER LOCATED INTERNAL STRUCTURE BTW 907 TO BS 927 FWD POSITION BTW STR 26R TO STR 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED
